# SDR USAA970001

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 30,384 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND TWO CRACKS APPROXIMATELY 2 INCHES IN LENGTH AT BS 178 LBL 6 INCHES WL 200 BULKHEAD.  REPAIRED PER T/R 53-10-07 REV A.  (M)
